# SDR ALG2003F0000A

- Difficulty date: November 11, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Engine: Allsn 250C47B
- System (JASC): 5280 · Landing Gear Doors
- Part: Stringer
- Part number: 20606480403334
- Condition: Cracked
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FOR C/W ASB 4070254, WEIGHT OF CARBON FIBER DOORS.  CRACK IS OCCURING ON FORWARD LEFT STRINGER AT CLIP ANGLE AND STRINGER RIVETED LOCATION, WEIGHT OF DOORS AND VIBRATION.  HEAVIER GAUGE STRINGER MATERIAL TO ACCOMODATE WEIGHT OF DOORS.
